Linear equations in infinite matrices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

10 Scopus Citations
View graph of relations

Author(s)

  • P. N. Shivakumar
  • R. Wong

Detail(s)

Original languageEnglish
Pages (from-to)53-62
Journal / PublicationLinear Algebra and Its Applications
Volume7
Issue number1
Publication statusPublished - Jan 1973
Externally publishedYes

Abstract

The existence and uniqueness of a bounded solution are shown for the linear equation in infinite matrix Ax=b where A is strictly diagonally dominant and b is bounded. © 1973.

Citation Format(s)

Linear equations in infinite matrices. / Shivakumar, P. N.; Wong, R.

In: Linear Algebra and Its Applications, Vol. 7, No. 1, 01.1973, p. 53-62.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review